# SDR AALA980896

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING OVERNIGHT CHECK, FORWARD HALF OF EMERGENCY EXIT FLOOR PATH TRACK LIGHTING INOPERATIVE.  REPLACED SECTION OF FLAT WIRE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
